# SDR SWIA201334384

- Difficulty date: August 24, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,356 hours, 38,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE NOSE GEAR DID NOT RETRACT.  FLT#5539 FOUND DOWN LOCK NR 2 SENSOR OUT OF ADJUSTMENT.  RIGGED NR 2 DOWN LOCK SENSOR.  ADJUSTED OLEO EXTENDED & CENTERED SENSOR.  SWUNG GEAR.
